The problem of logical-form equivalence

DSpace/Manakin Repository

The problem of logical-form equivalence

Citable link to this page

. . . . . .

Title: The problem of logical-form equivalence
Author: Shieber, Stuart
Citation: Stuart M. Shieber. The problem of logical-form equivalence. Computational Linguistics, 19(1):179-190, 1993.
Full Text & Related Files:
Published Version: http://www.aclweb.org/anthology/J93-1008
Terms of Use: This article is made available under the terms and conditions applicable to Other Posted Material, as set forth at http://nrs.harvard.edu/urn-3:HUL.InstRepos:dash.current.terms-of-use#LAA
Citable link to this page: http://nrs.harvard.edu/urn-3:HUL.InstRepos:2032470

Show full Dublin Core record

This item appears in the following Collection(s)

  • FAS Scholarly Articles [6885]
    Peer reviewed scholarly articles from the Faculty of Arts and Sciences of Harvard University
 
 

Search DASH


Advanced Search
 
 

Submitters